Napredna pretraga

Pregled bibliografske jedinice broj: 470583

Discoid lupus erythematosus overlapping with toxic epidermal necrolysis:a case report


Ožanić Bulić, Suzana; Tešija Kuna, Andrea; Kotrulja, Lena; Vučić, Majda; Miler, Marijana; Vrkić, Nada
Discoid lupus erythematosus overlapping with toxic epidermal necrolysis:a case report // 7th international congress on autoimmunity - CD abstracts / Shoenfeld, Yehuda (ur.).
Ženeva: Kenes International, 2010. (poster, međunarodna recenzija, sažetak, znanstveni)


Naslov
Discoid lupus erythematosus overlapping with toxic epidermal necrolysis:a case report

Autori
Ožanić Bulić, Suzana ; Tešija Kuna, Andrea ; Kotrulja, Lena ; Vučić, Majda ; Miler, Marijana ; Vrkić, Nada

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
7th international congress on autoimmunity - CD abstracts / Shoenfeld, Yehuda - Ženeva : Kenes International, 2010

Skup
7th international congress on autoimmunity

Mjesto i datum
Ljubljana, Slovenija, 5-9.05.2010

Vrsta sudjelovanja
Poster

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
Discoid lupus erythematosus; toxic epidermal necrolysis; immunofluorescence

Sažetak
Discoid lupus erythematosus (DLE) is a chronic cutaneous form of lupus erythematosus, characterized by inflammation and scarring skin lesions, epidermal basal-layer abnormalities and lymphocyte infiltration in the perivascular and periappendageal areas. Toxic epidermal necrolysis (TEN) is an acute, life-threatening disease, almost always drug related. We report a patient with diagnosis of DLE, confirmed by histological features, who developed drug related TEN. Direct immunofluorescence of skin showed no deposits of immunoglobulins and complement. Anti-nuclear antibodies (ANA) were negative with IIF on HEp-2 cells, however anti-Ro/SSA positivity was confirmed with ELISA. Patient was treated with chloroquine for three years with good improvement of skin lesions and was followed-up regularly. Patient was in complete remission except skin fragility on photoexposed areas, and cicatricial white patches and teleangiectasia on the face. After 5 years he developed erythematous keratotic patches on the face and hands and chloroquine was reintroduced. At that time patient started to take analgetics for chronic back pain. Three weeks later, progressive erythema and oedema developed on the face and the whole body followed by lamellar desquamation and erosions. Diagnosis of TEN was confirmed on biopsy. Skin swabs were positive for Staph. aureus. All medication was discontinued and systemic treatment included support measures, antibiotics and topical bethamethason dipropionate ointment. Skin completely recovered after eight weeks. The lymphocyte transformation test (TTL) showed positivity to tramadol and paracetamol fixed combination. Chloroquine was restarted with complete remission of skin lesions except for scars and teleangiectasia.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti, Farmacija



POVEZANOST RADA


Projekt / tema
134-0061245-0205 - Hemoreološki poremećaji u kroničnim bolestima (Nada Vrkić, )

Ustanove
Farmaceutsko-biokemijski fakultet, Zagreb,
KBC "Sestre Milosrdnice"